SYMMETRIC POSITIVE SOLUTIONS FOR SECOND ORDER BOUNDARY VALUE PROBLEMS WITH INTEGRAL BOUNDARY CONDITIONS ON TIME SCALES
Articles > Article ยท 2016
Authors: Arzu Denk OGUZ, Fatma Serap TOPAL
JOURNAL OF APPLIED ANALYSIS AND COMPUTATION, Journal Indexed in SCI Expanded, International, 2016, vol 6, pp 531-542
DOI: 10.11948/2016038
Summary
This paper investigates the existence of symmetric positive solutions for a class of nonlinear boundary value problem of second order dynamic equations with integral boundary conditions on time scales. Under suitable conditions, the existence of symmetric positive solution is established by using monotone iterative technique.